# SDR USAA0222

- Difficulty date: February 15, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 2 INCH AREA OF CORROSION BS 234, WL 190, RBL 6 ON NG TRAVERSE BEAM.  CORROSION LEVEL 2.  TASK NR C53-202-01.  REPLACED PART PER SRM 51-10-1.  (M)
